I Started Brukinsa Jan 25 And Have Had Severe Headaches Since .I Saw That They Are One Of The Side Effects . Anyone Else ? | MyLymphomaTeam

Connect with others who understand.

sign up Log in
Resources
About MyLymphomaTeam
Powered By
Real members of MyLymphomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I Started Brukinsa Jan 25 And Have Had Severe Headaches Since .I Saw That They Are One Of The Side Effects . Anyone Else ?
A MyLymphomaTeam Member asked a question 💭
posted February 4
View reactions
A MyLymphomaTeam Member

Been on it for 3 months now. Had skin rashes and misc aches and pains. I did have a headache a couple of times but nothing major

posted February 4
A MyLymphomaTeam Member

Nothing I've been on. Hope they subside soon

posted February 4

Related content

View All
At The Time Of Diagnosis Or While Getting Chemo Were You Ever Told Of The Potential Side Effects Of Your Cancer Or Medication?
A MyLymphomaTeam Member asked a question 💭
Reoccurring Splenic Marginal Zone Lymphoma?
A MyLymphomaTeam Member asked a question 💭
Just Started Treatment For NHL. Rituxan. Anyone Else, If So Any Side Effects I Should Watch For?
A MyLymphomaTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Your privacy is our priority. By continuing, you accept our Terms of use and Privacy policy.
Already a Member? Log in